# SDR 97ZZZX4284

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22BM
- Make and model: Beech C90
- Aircraft serial: LJ360
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036481
- Condition: Failed
- Location: Cabin
- Part time: 6,290 hours
- Component: Airesrch
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CABIN PRESSURIZATION STARTED TO PRESSURIZE TO 6,000 FEET CLIMB UNTIL THE SAFETY VALVE OPENED, THE CABIN WENT TO A 6,000 FOOT DESCENT. THE CABIN CONTINUED TO OSCILLATE IN THIS MANNER UNTIL PILOT DUMPED THE CABIN AND CONTINUED UNPRESSURIZED.  ON TEST FLIGHT, MECHANIC FOUND VALVE RETAINER PLUG BLOCKING OUTLET CAUSING PRESSURIZATION FLUCTUATION. DEFECT IS COVERED IN BEECH SL (SL 1162 AND SL 1109) AND AIRESEARCH 5-2243, BUT DOES NOT COVER PART NUMBER OR SERIAL NUMBER OF DEFECTIVE VALVE.  THIS COULD CAUSE A SERIOUS PROBLEM IF THERE IS AN UNKNOWN SAFETY VALVE DEFECT.
